Monsanto Roundup Lawsuit

Saturday, June 20, 2009

SEROXAT BRAIN SHIVERS

Seroxat Brain Shivers, also known as the Zaps have been widely reported. There are a plethora of anecdotal stories across the Internet. Years ago, many people thought they were going crazy with these alien-like zaps ripping through their heads/bodies.

GlaxoSmithKline have offered no solution to this severe side-effect that their antidepressant causes. They offer no help to the patients who took their drug on trust. They leave them on the scrap heap to fend for themselves.

The word 'uncaring' springs to mind.

Here's a few 'anecdotes' for the top Glaxo brass to mull over whilst eating their croissants and sipping on their Darjeeling whilst they browse the latest stock quotes from their ever so caring company:

"During my worst Paxil withdrawals-my head feels like it is all over the place, my brain has turned into liquid, my brain swooshes around in my skull. It feels as is (static electricity)? is shooting through my brain; I can feel it travel down my arms into my hands. The world spins. No sense, no comprehension. All I care about is the meds. I am a Paxil junkie-beaten and broken."

---

"Try to explain "brain tremors to your family doctors or even your Psych.M.D. and experience the look of total lack of comprehension. I took Paxil for 4 months and knowing that my doctor was going to change my meds on a Wednesday I stopped my paxil Tuesday night. It wasn't only the brain tremors, but the "sloshing sound coming from the brain" that no doctor understood. My Psych. told me that I was just really dperessed and anxious. I had to stop driving my car as the confusionand just the inability to drive made me to frightened. Still my doctor felt I was depressed."

---

"Hi, Been off Paxil for 5 days & still have brain shivers."


---

"I've been cold turkey off my seroxat for three days and I'm getting my script tonight for it, and I've got serious "brain shivers" and it's bloody terrifying! It really feels like something is going wrong in my brain, and it's so scary I am crying. I hate being on the tablets anyway but it's better than slashing my arms and ruining all my closest friend's lives."

---

"It's an incapatating sensation that leaves me nauseous, jittery and dizzy. It can take up to 3 days before I get any sense of relief. The tremors in my head can go from every half hour up to every 30 seconds. The thing that scares me most is, if it gets this intense when I have forgotten to take it how bad will it be when I try to go off it completely. I am only 21 years old and do not want to be on this forever."

---

"It feels more like some one is scratching my Brain with Sand paper and sending electrical pulse blasts through my whole upper torso. My face is numb."

---

"I have been on paxil for 15 years everytime I try to get off the side effects are awful, nausea, headaches, lightheaded, brain shivers."

---

"I experienced "brain shivers" while taking a large dosage of paxil. I thought I was going crazy. They would usually occur while trying to fall asleep. Right when I started to feel sleepy I experienced a kind of electrical jolt going down from my head through my arms and out my fingers."

---



“We have a challenging and inspiring mission to improve the quality of human life by enabling people to do more, feel better and live longer.”

ENJOY THOSE CROISSANTS!

Fid

ORDER THE PAPERBACK
'THE EVIDENCE, HOWEVER, IS CLEAR...THE SEROXAT SCANDAL' By Bob Fiddaman
SIGNED COPIES HERE OR UNSIGNED FROM CHIPMUNKA PUBLISHING
Post a Comment